Alert archive / Arizona / Flash Flood Watches in 2011

Flash Flood Watch 2, NWS Tucson, AZ

July 24, 20116 counties in Arizona

NWS Tucson, AZ issued this flash flood watch at Jul 24, 2011, 6:36 AM MST for 6 counties in Arizona. It took effect at Jul 24, 2011, 12:00 PM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2011, 6:36 AM MST (13:36 UTC)
In effect from
Jul 24, 2011, 12:00 PM MST
Expired
Jul 24, 2011, 8:01 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ
Flood severity
None

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 1.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WGUS65 KTWC 241336
FFATWC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
636 AM MST SUN JUL 24 2011

AZZ503-504-506>509-511>514-242200-
/O.NEW.KTWC.FF.A.0002.110724T1900Z-110725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...CANELO HILLS...
MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN
636 AM MST SUN JUL 24 2011

...FLASH FLOOD WATCH IN EFFECT FROM NOON MST TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... 
  INCLUDING THE FOLLOWING AREAS...CATALINA AND RINCON 
  MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND 
  HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY 
  BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTHEAST 
  PINAL COUNTY...TUCSON METRO AREA...UPPER GILA RIVER VALLEY... 
  UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER 
  VALLEY/ALTAR VALLEY. 

* FROM NOON MST TODAY THROUGH MIDNIGHT MST TONIGHT

* WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING
  WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST
  CORNER OF ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR
  FLASH FLOODING.

MOSTLY CLOUDY SKIES ACROSS THE AREA WILL THIN THIS MORNING...RESULTING
IN THE ATMOSPHERE BECOMING MORE UNSTABLE WITH INCREASED SOLAR HEATING.
A WEATHER DISTURBANCE IN SOUTHERN NEW MEXICO WILL THEN TRACK WEST
AND INTERACT WITH THIS UNSTABLE AND VERY MOIST AIRMASS...RESULTING
IN WIDESPREAD SHOWERS AND THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
3 follow-up statements
177 
WGUS65 KTWC 241657
FFATWC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
957 AM MST SUN JUL 24 2011

AZZ510-250100-
/O.EXA.KTWC.FF.A.0002.110724T1900Z-110725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
INCLUDING THE CITY OF...HANNAGAN MEADOW
957 AM MST SUN JUL 24 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST ARIZONA... 
  INCLUDING THE FOLLOWING AREA...WHITE MOUNTAINS OF GRAHAM AND 
  GREENLEE COUNTIES. 

* THROUGH THIS EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING
  WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS SOUTHEAST
  ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR FLASH
  FLOODING. OF PARTICULAR CONCERN WILL BE THE BURN AREA OF THE
  WALLOW FIRE...WHERE DEBRIS FLOWS WILL ALSO BE POSSIBLE WITH THE
  HEAVY RAINFALL.

MOSTLY CLOUDY SKIES ACROSS THE AREA WILL THIN THIS MORNING...
RESULTING IN THE ATMOSPHERE BECOMING MORE UNSTABLE WITH INCREASED
SOLAR HEATING. A WEATHER DISTURBANCE IN SOUTHERN NEW MEXICO WILL
THEN TRACK WEST AND INTERACT WITH THIS UNSTABLE AND VERY MOIST
AIRMASS...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$

AZZ503-504-506>509-511>514-250100-
/O.CON.KTWC.FF.A.0002.110724T1900Z-110725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN
957 AM MST SUN JUL 24 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING 
  AREAS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...
   DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS... 
  EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO 
  MOUNTAINS...SOUTHEAST PINAL COUNTY...TUCSON METRO AREA...UPPER 
  GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY AND UPPER 
  SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. 

* THROUGH THIS EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING
  WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST
  CORNER OF ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR
  FLASH FLOODING.

MOSTLY CLOUDY SKIES ACROSS THE AREA WILL THIN THIS MORNING...
RESULTING IN THE ATMOSPHERE BECOMING MORE UNSTABLE WITH INCREASED
SOLAR HEATING. A WEATHER DISTURBANCE IN SOUTHERN NEW MEXICO WILL
THEN TRACK WEST AND INTERACT WITH THIS UNSTABLE AND VERY MOIST
AIRMASS...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
744 
WGUS65 KTWC 242058
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
158 PM MST SUN JUL 24 2011

AZZ503-504-506>514-250700-
/O.CON.KTWC.FF.A.0002.000000T0000Z-110725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON...
MOUNT LEMMON...SUMMERHAVEN
158 PM MST SUN JUL 24 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING
  AREAS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...
  DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...
  EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO
  MOUNTAINS...SOUTHEAST PINAL COUNTY...TUCSON METRO AREA...UPPER
  GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY...UPPER SANTA
  CRUZ RIVER VALLEY/ALTAR VALLEY AND THE WHITE MOUNTAINS OF
  GRAHAM AND GREENLEE COUNTIES.

* UNTIL MIDNIGHT MST TONIGHT

* SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE
  OF PRODUCING HEAVY RAINFALL. THIS WILL RESULT IN AN INCREASED
  POTENTIAL FOR FLASH FLOODING ACROSS MUCH OF SOUTHEAST ARIZONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
584 
WGUS65 KTWC 250301
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
801 PM MST SUN JUL 24 2011

AZZ503-504-506>514-250415-
/O.CAN.KTWC.FF.A.0002.000000T0000Z-110725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON...
MOUNT LEMMON...SUMMERHAVEN
801 PM MST SUN JUL 24 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA HAS BEEN
CANCELLED. THE THREAT OF FLASH FLOODING HAD DIMINISHED
SIGNIFICANTLY LATE THIS EVENING. PERIODS OF LIGHT RAIN CAN BE
EXPECTED THE REST OF THIS EVENING AND OVERNIGHT...WITH AN ISOLATED
THUNDERSTORM OR TWO.

TWO SMALL STREAM FLOOD ADVISORIES REMAINED IN EFFECT LATE THIS
EVENING BECAUSE OF CONTINUED RUNOFF FROM HEAVY RAINFALL EARLIER IN
THE EVENING. THIS ADVISORIES WILL LIKELY EXPIRE ON TIME. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 3:15 AM MST, 3 hours 21 minutes earlier.

Area forecast discussion, Jul 24, 3:15 AM MST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
315 AM MST SUN JUL 24 2011

.SYNOPSIS...EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS FOR THE NEXT WEEK. SOME THUNDERSTORMS WILL GENERATE
HEAVY RAIN AND STRONG GUSTY WINDS.

&&

.DISCUSSION...LIGHT TO LOCALLY MODERATE SHOWERS CONTINUED THIS
MORNING MAINLY SOUTH OF A SELL-TUCSON-WILLCOX-SILVER CITY LINE. 06Z
NAM HANDLES THIS MORNING SCENARIO NICELY AND USED IT FOR THE VERY
SHORT TERM. PLENTY MOIST OUT THERE WITH PRECIPITABLE WATER VALUES
USING VARIOUS SOURCES...RANGING FROM 1.75" TO NEAR 2". SO NOT
SURPRISING THIS MORNING THAT A FEW OF THE STRONGER SHOWERS PRODUCED
UP TO AN INCH OF RAIN. SHOWERS WILL CONTINUE THROUGH SUNRISE THEN
START TO WEAKEN AND DIMINISH BY MID-MORNING. MODELS CONTINUE TO SHOW
THAT AN INVERTED TROF WILL CONTINUE TO PUSH TOWARD THE AREA TODAY.
HEAVY RAINERS WILL BE AROUND THIS AFTERNOON AND EVENING. LIKELY TO
SEE SOME ACTIVITY CONTINUE INTO THE OVERNIGHT HOURS. HIGHS TODAY
WILL BE A FEW DEGREES BELOW NORMAL. STANDARD MONSOON FORECAST FOR
THE NEW WEEK WITH SEASONAL HIGH TEMPERATURES.

&&

.AVIATION...-SHRA/ISOLD TS WITH MVFR CIGS MAINLY S OF TUCSON THRU
18Z. AREAL COVERAGE OF -SHRA/TS WILL EXPAND AFT 18Z. MVFR CIGS/VSBYS
AND WIND GUSTS TO NEAR 45 KTS ASSOCIATED WITH THE STRONGER TSRA.
OTHERWISE...CLOUD DECKS GENERALLY 8-12K FT AGL AND SURFACE WIND
MAINLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...AMPLE MOISTURE FOR SCATTERED MAINLY AFTERNOON AND
EVENING THUNDERSTORMS FOR THE NEXT WEEK. STRONG...ERRATIC AND GUSTY
WINDS AND LOCALIZED HEAVY RAIN WILL OCCUR WITH THE STRONGER
THUNDERSTORMS. OTHERWISE...WINDS WILL REMAIN LIGHT AND EXHIBIT
TYPICAL DIURNAL TRENDS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 24, 6:36 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
636 AM MST SUN JUL 24 2011

AZZ503-504-506>509-511>515-251345-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
636 AM MST SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST CORNER
OF ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR FLASH FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL MIDNIGHT TODAY.
PLEASE REFER TO AWIPS HEADER PHXFFATWC OR WMO HEADER WGUS65 KTWC
FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND EVENING
THE NEXT SEVERAL DAYS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
GUSTY WINDS OVER 50 MPH...LOCALLY HEAVY RAIN...AND DANGEROUS
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 5:39 PM MSTSevere Thunderstorm WarningTWCPima36 min
Jul 23, 5:41 PM MSTSevere Thunderstorm WarningTWCPima34 min
Jul 23, 7:09 PM MSTSevere Thunderstorm WarningTWCPima36 min
Jul 23, 9:23 PM MSTAreal Flood AdvisoryTWCCochise82 min
Jul 24, 5:41 AM MSTAreal Flood AdvisoryTWCCochise, Pima, Santa Cruz111 min
Jul 24, 1:37 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Jul 24, 2:10 PM MSTFlash Flood WarningTWCGreenlee110 min
Jul 24, 4:05 PM MSTSevere Thunderstorm WarningTWCGraham40 min
Jul 24, 4:15 PM MSTFlash Flood WarningTWCGraham2 hr
Jul 24, 4:18 PM MSTSevere Thunderstorm WarningTWCCochise42 min
Jul 24, 4:25 PM MSTFlash Flood WarningTWCCochise3 hr
Jul 24, 4:38 PM MSTFlash Flood WarningTWCCochise112 min

Nearby

Flash Flood Watches in Arizona, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.